# SDR CA140922002

- Difficulty date: September 19, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Boeing 767333
- Aircraft time: 86,973 hours
- Engine: Pwa PW4060
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Left Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) IN CRUISE AT FL380, CREW REPORTED LEFT ENGINE LOW OIL QUANTITY TO DISPATCH AND MTC. PLAN WAS TO MONITOR AND CONTINUE.  QUANTITY DROPPED OFF. CREW SHUT DOWN LEFT ENGINE AND ADVSD THEY WERE DIVERTING. CREW ADVSD ATC THEY HAD A MECHANICAL EMERGENCY IN PROGRESS. ACFT LANDED WITHOUT ANY FURTHER COMPLICATION ON 1 ENGINE.  ENGINE WAS INSPECTED AND OIL LEAKAGE WAS CITED.
